Top
10
Doctor insights on: My Skin Is Red And Burning

Share
1

1
Av used adapalene n chlindermycin phosphate gel for 2 days n my skin has turned red, burning, peeling n itichy please advise ?

Av used adapalene n chlindermycin phosphate  gel for 2 days n my  skin has turned red, burning, peeling n itichy please advise 
?

Stop for now: Skip a few days to a week and then try an every other day schedule.Your reaction is likely just evidence of increased sensitivity to the meds. If every other day doesn't work out let your doc know. ...Read more

3

3
I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! help!?

I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! help!?

ACNE: The side effect of retin a (tretinoin) are skin irritation, burning, redness and peeling of the skin. If it occurs, reduce frequency of use or strength and avoid too much exposure to sun .It may take 3-4 weeks before improvement is noticed. ...Read more

4

4
Halloween makeup got into eyes last night for several hours. The skin around my eyes is red, burning, and painful still today. How do I treat this?

Halloween makeup got into eyes last night for several hours. The skin around my eyes is red, burning, and painful still today. How do  I treat this?

Check your eyes: and then make sure you go to your eye doctor SOON. If you can invert your lower lid & see black specs from ur make up, you'll probably need to irrigate ur eyes with sterile saline until the flecks are washed out. However, it may be more difficult with your upper eyelids.So until u can see ur eye doctor, use lubricating eye drops without preservative. Avoid using make up remover. Stop using makeup. ...Read more

See 1 more doctor answer
5

5
Hi my skin on my face is red and burning. No rash. I suffer from sinus. Could this be connected? Its real sore when sitting in heated areas. Plz help.

Hi my skin on my face is red and burning. No rash. I suffer from sinus. Could this be connected? Its real sore when sitting in heated areas. Plz help.

Skin redness / sinus: Hello ibex, if you are currently experiencing a sinus infection and have any inflammation or pain in the skin itself, you should be seen my your local ENT doctor soon. These infections can sometimes spread outside of the bony cavities in the face and affect surrounding tissues. This type of infection may occasionally require surgical drainage of the sinus. ...Read more

6

6
Over used cream contain compound tazarotene, a member of the acetylenic class of retinoids, my skin is burning , red and itching so badly, what to use?

Over used cream contain compound tazarotene, a member of the acetylenic class of retinoids, my skin is burning , red and itching so badly, what to use?

Nothing: Take a couple days off to let your skin heal. I might do just a plain Eucerin creme. Just about anything on your skin right now will burn. When you restart remember a pea sized amount is all you need. And you might be able to do every other day application, and still get the anti acne effect you are looking for! ...Read more

9

9
Is this rosacea? Irritated skin from reaction to a product. Didn't settle. Burning, warmth, redness.Dry skin.Now tingling and face is mildy red with some flushing in eves.Triggers:heat&emotion

Is this rosacea? Irritated skin from reaction to a product. Didn't settle. Burning, warmth, redness.Dry skin.Now tingling and face is mildy red with some flushing in eves.Triggers:heat&emotion

Could be or allergy: If you have those symptoms as a reaction to a product it sounds more like allergy or allergic dermatitis. You may also have rosacea, which can result in flushing and facial redness especially with heat, stress or alcohol triggers. Either way you should see a dermatologist for evaluation and treatment. ...Read more

See 2 more doctor answers